Alert archive / Arkansas / Flash Flood Warnings in 2008
Flash Flood Warning 13, NWS Little Rock, AR
NWS Little Rock, AR issued this flash flood warning at Mar 18, 2008, 11:25 AM CDT for Izard County, Stone County, Arkansas. It was in force for 6 hr. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 18, 2008, 11:25 AM CDT (16:25 UTC)
- Expired
- Mar 18, 2008, 5:30 PM CDT
- In force
- 6 hr
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Flood severity
- None
Counties Izard County, AR, Stone County, AR
The radar
The Little Rock radar (KLZK), 137 km from the middle of the area, began a volume at 16:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 18, 2:04 PM CDT | FLASH FLOOD | Franklin, AR | SEVERAL LOW WATER BRIDGES WERE REPORTED TO BE IMPASSABLE. REPORT WAS RELAYED BY KAIT TV IN JONESBORO AR. |
| Mar 18, 2:30 PM CDT | FLASH FLOOD | Mountain View, AR | ALL LOW WATER BRIDGES ARE REPORTED AS FLOODED. |
| Mar 18, 3:00 PM CDT | FLASH FLOOD | Calico Rock, AR | LOW LYING ROAD AND BRIDGES ARE REPORTED AS FLOODED. THERE WAS A ONE FOOT PER HOUR RISE ON THE WHITE RIVER AT CALICO ROCK. EVACUATIONS ARE UNDERWAY ALONG THE WHITE RIVER IN IZARD COUNTY. |
| Mar 18, 3:17 PM CDT | FLASH FLOOD | Mountain View, AR | MANY LOW WATER BRIDGES AND CROSSINGS WERE REPORTED TO BE FLOODED. HIGHWAY 14 EAST BETWEEN OF MOUNTAIN VIEW AND PLEASANT GROVE WAS REPORTED TO BE FLOODED. |
| Mar 18, 5:30 PM CDT | FLASH FLOOD | Mountain View, AR | FLOODING IS BEING REPORTED THROUGHOUT THE COUNTY. MANY ROADS ARE CLOSED AND THE SHERIFFS OFFICE IS ASKING THAT PEOPLE DO NOT TRAVEL IN STONE COUNTY. DEBRIS FROM FEBRUARY 5TH TORNADO IS JAMMING DITCHES AND CULVERTS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 159 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 4.4 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 529 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- -191 m²/s²
- 0-3 km storm-relative helicity
- -22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KLZK 181627
FFWLZK
ARC065-137-182230-
/O.NEW.KLZK.FF.W.0013.080318T1625Z-080318T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1125 AM CDT TUE MAR 18 2008
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* FLASH FLOOD WARNING FOR...
IZARD COUNTY IN NORTH CENTRAL ARKANSAS
STONE COUNTY IN NORTH CENTRAL ARKANSAS
* UNTIL 530 PM CDT TUESDAY
* AT 1121 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED THAT AS MUCH AS ONE TO TWO INCHES OF RAIN HAS FALLEN IN
PORTIONS OF STONE AND IZARD COUNTIES IN THE LAST HOUR. WITH
ADDITIONAL HEAVY RAINFALL EXPECTED...THE FLASH FLOOD THREAT WILL
CONTINUE.
* LOCATIONS IN THE WARNING INCLUDE...BUT ARE NOT LIMITED TO...
MOUNTAIN VIEW...FIFTY-SIX...TIMBO...MELBOURNE...AND CALICO ROCK.
&&
ADDITIONAL RAINFALL AMOUNTS OF TWO TO FOUR INCHES ARE LIKELY IN THE
WARNED AREA...WITH HEAVIER AMOUNTS POSSIBLE.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOISE...TURN AROUND...DONT DROWN.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN LITTLE
ROCK.
LAT...LON 3625 9170 3617 9167 3602 9170 3601 9167
3587 9184 3570 9184 3572 9242 3596 9242
3599 9231 3607 9230 3608 9218 3618 9220
3619 9215 3626 9214
TIME...MOT...LOC 1625Z 180DEG 0KT 3581 9206
$$
57What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at Mar 18, 6:13 AM CDT, 5 hours 12 minutes earlier.
Area forecast discussion, Mar 18, 6:13 AM CDT, 5 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 613 AM CDT TUE MAR 18 2008 .AVIATION... STRONG UPPER LOW OVER MEXICO AT THIS TIME WILL CONTINUE TO LIFT NORTHEAST...REACHING THE ARKLATEX BY THE END OF THE PERIOD. SHOWERS AND THUNDERSTORMS OVER THE NORTHWEST HALF OF THE AREA WILL GRADUALLY MOVE SOUTH THROUGH THE MORNING WITH RAIN DEVELOPING AT ALL TERMINALS. THE PRECIPITATION WILL THEN CONTINUE THROUGH THE REMAINDER OF THE PERIOD AS DEEP GULF MOISTURE STREAMS INTO THE AREA. CONDITIONS AT KHRO AND KBPK ARE ALREADY IFR AND WILL REMAIN SO THROUGH THE PERIOD. MVFR TO IFR CONDITIONS AT THE OTHER TERMINALS WILL GRADUALLY LOWER TO IFR AS RAIN OVERSPREADS THE REGION. && .PREV DISCUSSION... /ISSUED 345 AM CDT TUE MAR 18 2008/ SHORT TERM...TODAY THROUGH FRIDAY UPPER LOW WILL START FAR OFF TO OUR SOUTHWEST...AND IT WILL MOVE NORTHEAST TO CENTRAL TEXAS BY 00Z WEDNESDAY. LOW WILL CONTINUE TO LIFT...OPEN UP...AND PICK UP SPEED...AS IT GETS PICKED UP BY THE NORTHERN BRANCH OF THE WESTERLIES. TROF WILL BE EAST OF THE FORECAST AREA BY 00Z THURSDAY...AND ZONAL FLOW WILL SET UP FOR THE REMAINDER OF THE SHORT TERM. SLOW TRANSLATION OF THE UPPER SYSTEM AT FIRST WILL KEEP ALIVE THE POSSIBILITY OF HEAVY RAINS RESULTING IN THE VICINITY OF SURFACE BOUNDARIES. THE FRONT WILL BE ABOUT TO ENTER THE NORTHWEST CORNER OF THE STATE THIS MORNING. IT WILL KEEP THAT NORTHEAST TO SOUTHWEST ORIENTATION WHILE BARELY MOVING TOWARD THE SOUTHEAST. A SURFACE LOW WILL MOVE ALONG THE BOUNDARY AND GATHER SOME STRENGTH WEDNESDAY NIGHT...AND FINALLY PULLING THE FRONT THROUGH THE REMAINDER OF THE STATE. THERE WILL BE SOME WRAP AROUND CLOUDINESS AND LINGERING PRECIPITATION...BUT ALL OF THE MOISTURE SHOULD BE PULLED UP TO THE NORTHEAST BEFORE COOLER AIR SLIDES OVER THE STATE FROM THE NORTHWEST. TEMPERATURES WILL EXPERIENCE WIDE SWINGS FROM ABOVE NORMAL AT THE START TO BELOW NORMAL FROM WEDNESDAY MORNING TO THURSDAY MORNING. WARMING WILL PUSH READINGS BACK TO THEIR NORMAL LEVELS THURSDAY AFTERNOON AND FRIDAY. && LONG TERM...FRIDAY NIGHT THROUGH MONDAY MODELS CONTINUE TO SHOW POOR CONTINUITY IN THE EXTENDED PERIOD FOR A FAIRLY LOW CONFIDENCE FORECAST. GFS/ECMWF GENERALLY DO AGREE ON A NEARLY ZONAL UPPER PATTERN INITIALLY BEFORE WESTERN RIDGE BEGINS TO REDEVELOP WHICH BUCKLES THE UPPER FLOW OVER THE MIDSOUTH OVER THE WEEKEND BEFORE PATTERN DAMPENS OUT ONCE AGAIN. MODELS AGREE ON SEVERAL WEAK IMPULSES ZIPPING THROUGH BUT ONLY ONE OF THEM HAS ANY CHANCE OF PRODUCING PRECIPITATION AND THIS IS WHERE THE MOST SIGNIFICANT MODEL DIFFERENCES EXIST. GFS MORE AGGRESSIVE WITH THIS WAVE VERSUS THE ECMWF BUT REGARDLESS OF WHICH MODEL VERIFIES...ONLY CHANCE POPS CAN BE JUSTIFIED. WILL TAKE A MIDDLE OF THE ROAD APPROACH AT THIS POINT AND GO WITH A BLEND OF THE GFS/ECMWF MODELS. HIGH PRESSURE WILL BE IN CONTROL WHEN THE PERIOD INITIATES AS A WAVE DIVES DOWN FROM THE NORTHWEST AS UPPER FLOW SHARPENS UP IN RESPONSE TO BUILDING WESTERN RIDGE. MOISTURE LEVELS INCREASE LATE SATURDAY THROUGH SUNDAY AFTERNOON BUT GULF REALLY NEVER OPENS UP AND RAINFALL CHANCES WILL REMAIN IN THE CHANCE CATEGORY. FRONT WILL MOVE THROUGH THE FORECAST AREA BY SUNDAY AFTERNOON WITH HIGH PRESSURE BUILDING IN QUICKLY BEHIND IT WITH UPPER FLOW FLATTENING OUT ONCE AGAIN. MAV/MEX NUMBERS LOOK A LITTLE TOO COOL AND WILL GO SLIGHTLY ABOVE GUIDANCE HERE BUT AGREE THAT SUNDAY WILL BE THE COOLEST DAY IN THE PERIOD. OVERALL TEMPERATURES WILL AVERAGE AT OT SLIGHTLY BELOW NORMAL. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 66 46 53 37 / 100 100 60 0 CAMDEN AR 76 52 60 36 / 100 100 50 0 HARRISON AR 60 39 50 36 / 100 100 50 0 HOT SPRINGS AR 71 50 58 36 / 100 100 60 0 LITTLE ROCK AR 73 52 58 39 / 100 100 60 0 MONTICELLO AR 76 54 61 39 / 100 100 60 0 MOUNT IDA AR 67 45 57 36 / 100 100 50 0 MOUNTAIN HOME AR 64 41 50 36 / 100 100 60 0 NEWPORT AR 67 48 54 38 / 100 100 70 0 PINE BLUFF AR 74 53 60 39 / 100 100 60 0 RUSSELLVILLE AR 64 43 54 36 / 100 100 50 0 SEARCY AR 68 48 56 39 / 100 100 60 0 STUTTGART AR 72 52 58 40 / 100 100 60 0 && .LZK WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR ARKANSAS-BAXTER- BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS- DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE- IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-MARION- MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-PRAIRIE- PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF- YELL. && SHORT TERM...32 / LONG TERM...56 AVIATION...56
Hazardous weather outlook, Mar 18, 5:00 AM CDT, 6 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CDT TUE MAR 18 2008 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-191000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 500 AM CDT TUE MAR 18 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT A DEEP UPPER LEVEL LOW...LOCATED OVER SOUTHWEST MEXICO THIS MORNING...WILL MOVE NORTHEAST DURING THE PERIOD. DEEP SOUTHERLY FLOW WILL CONTINUE IN ADVANCE OF THIS SYSTEM TO BRING PLENTY OF GULF MOISTURE INTO THE STATE. DUE TO THE SLOW MOVING NATURE OF THIS SYSTEM...RAINFALL WILL BE HEAVY...WITH EXCESSIVE RAINFALL POSSIBLE. A FLASH FLOOD WATCH IS IN EFFECT AREA WIDE THROUGH WEDNESDAY MORNING. SURFACE LOW PRESSURE PASSING TO THE NORTH OF THE AREA WILL DRAG A SLOW MOVING COLD FRONT THROUGH THE STATE TODAY. THE FRONT WILL ACT AS A FOCUSING MECHANISM FOR THE HEAVY RAIN. A SECONDARY OF LOW PRESSURE IS EXPECTED TO FORM ON THE FRONT LATER TODAY TO INCREASE THE RAINFALL POTENTIAL EVEN MORE. THIS LOW WILL MOVE ACROSS SOUTHERN ARKANSAS TONIGHT AND BE LOCATED OVER THE TENNESSEE VALLEY BY WEDNESDAY MORNING. AS THE FRONT MOVES THROUGH THE STATE...SEVERE THUNDERSTORMS WILL BE POSSIBLE WITH THE MAIN CONCERN BEING DAMAGING WINDS. AN ISOLATED TORNADO CAN NOT BE RULED OUT. THE BEST CHANCES OF SEEING SEVERE WEATHER WILL BE ALONG THE FRONT ITSELF AND DURING THE AFTERNOON HOURS. THERE IS A MODERATE RISK OF SEVERE WEATHER OVER FAR SOUTHERN ARKANSAS WITH THE REMAINDER OF THE AREA UNDER A SLIGHT RISK. THE GREATEST CONCERN HOWEVER WILL BE FLOODING. UPWARDS OF FOUR TO SIX INCHES OF RAIN WILL BE POSSIBLE BY THE TIME THIS WEATHER SYSTEM EXITS THE REGION. RIVER FLOODING IS ALSO A CONCERN...AS THE GROUND REMAINS SATURATED AND THE WATER RUNS OFF. EVERYONE IS URGED TO KEEP INFORMED OF THE LATEST WEATHER CONDITIONS AND FORECAST FOR THE EARLY PART OF THE WORK WEEK. IN PARTICULAR... PERSONS SHOULD REVIEW SAFETY RULES FOR FLASH FLOODS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE SURFACE LOW AND ASSOCIATED COLD FRONT WILL BE LOCATED WELL EAST OF THE REGION EARLY WEDNESDAY. HOWEVER...THE UPPER LEVEL PART OF THE STORM WILL BE LOCATED OVER WESTERN ARKNASAS WITH SHOWERS AND THUNDERSTORMS CONTINUING. THE UPPER LEVEL LOW AND ASSOCIATED TROF WILL MOVE OFF TO THE NORTHEAST WEDNESDAY AND BE LOCATED OVER THE OHIO VALLEY BY THE END OF THE DAY. SHOWERS AND THUNDERSTORMS WILL END FROM WEST TO EAST DURING THE DAY AS THE STORM MOVES OUT. LOCALIZED HEAVY RAIN WILL STILL BE POSSIBLE OVER THE NORTHEAST PART OF THE AREA WITH CONSIDERABLY LESSER AMOUNTS OVER THE WEST. THE REMAINDER OF THE PERIOD WILL BE DRY WITH THE EXCEPTION OF SUNDAY WHEN A WEAK DISTURBANCE WILL BRING A CHANCE OF SHOWERS TO THE NATURAL STATE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THROUGH TUESDAY NIGHT. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 56
In the hours before
Local storm report, Mar 18, 10:00 AM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1000 AM CDT TUE MAR 18 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0946 AM TSTM WND DMG 1 N MARSHALL 35.92N 92.64W
03/18/2008 SEARCY AR LAW ENFORCEMENT
DEBRIS WAS REPORTED BLOCKING HIGHWAY 65 NORTH JUST NORTH
OF HIGHWAY 74.
&&
55Local storm report, Mar 18, 10:36 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1036 AM CDT TUE MAR 18 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 AM FLASH FLOOD MARSHALL 35.91N 92.64W
03/18/2008 SEARCY AR LAW ENFORCEMENT
WATER WAS REPORTED TO BE COVERING ROADS IN MARSHALL.
1030 AM FLASH FLOOD 5 NW MARSHALL 35.96N 92.70W
03/18/2008 SEARCY AR LAW ENFORCEMENT
HIGHWAY 65 WAS REPORTED TO BE CLOSED DUE TO FLOODING AT
BEAR CREEK.
&&
55Local storm report, Mar 18, 11:05 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1105 AM CDT TUE MAR 18 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 AM HEAVY RAIN 2 NW MARSHALL 35.93N 92.66W
03/18/2008 U0.00 INCH SEARCY AR LAW ENFORCEMENT
DUE TO WET GROUND...LARGE ROCKS FELL OFF A BLUFF ONTO
HIGHWAY 65.
&&
55The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 17, 7:19 PM CDT | Severe Thunderstorm Warning | LZK | Polk | 56 min |
| Mar 17, 8:15 PM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Polk, Scott, Yell | 45 min |
| Mar 17, 8:21 PM CDT | Tornado Warning | LZK | Montgomery, Polk, Yell | 39 min |
| Mar 17, 8:30 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan, Pope | 45 min |
| Mar 17, 9:24 PM CDT | Severe Thunderstorm Warning | LZK | Newton, Pope, Searcy | 51 min |
| Mar 18, 9:00 AM CDT | Lake Wind Advisory | LZK | Arkansas, Bradley, Calhoun, Clark, Cleburne, Cleveland and 26 more | 15 hr |
| Mar 18, 9:10 AM CDT | Flash Flood Warning | LZK | Searcy | 9 hr |
| Mar 18, 9:29 AM CDT | River Flood Warning | LZK | Randolph | 40 days |
| Mar 18, 9:29 AM CDT | River Flood Warning | LZK | Randolph | 3 days |
| Mar 18, 9:29 AM CDT | River Flood Warning | LZK | Lawrence, Randolph | 65 hr |
| Mar 18, 9:40 AM CDT | Severe Thunderstorm Warning | LZK | Baxter, Izard, Searcy, Stone | 35 min |
| Mar 18, 9:43 AM CDT | River Flood Warning | LZK | Fulton, Sharp | 8 days |
| Mar 18, 10:09 AM CDT | River Flood Warning | LZK | Izard, Stone | 63 hr |
| Mar 18, 10:09 AM CDT | River Flood Warning | LZK | Independence | 4 days |
| Mar 18, 10:09 AM CDT | River Flood Warning | LZK | Searcy | 3 days |
| Mar 18, 10:26 AM CDT | River Flood Warning | LZK | Independence, Jackson | 35 days |
| Mar 18, 10:32 AM CDT | River Flood Warning | LZK | Yell | 5 days |
| Mar 18, 10:32 AM CDT | River Flood Warning | LZK | Perry | 40 days |
| Mar 18, 10:49 AM CDT | Flash Flood Warning | LZK | Baxter, Marion | 6 hr |
| Mar 18, 11:17 AM CDT | River Flood Advisory | LZK | Yell | 20 hr |
| Mar 18, 11:17 AM CDT | River Flood Advisory | LZK | Franklin, Johnson, Logan | 20 hr |
| Mar 18, 11:17 AM CDT | River Flood Advisory | LZK | Conway, Perry | 20 hr |
| Mar 18, 11:17 AM CDT | River Flood Advisory | LZK | Faulkner, Perry | 20 hr |
| Mar 18, 11:17 AM CDT | River Flood Advisory | LZK | Pulaski | 20 hr |
| Mar 18, 11:17 AM CDT | River Flood Advisory | LZK | Jefferson, Lincoln | 20 hr |
| Mar 18, 11:17 AM CDT | River Flood Advisory | LZK | Franklin | 20 hr |
| Mar 18, 11:32 AM CDT | Flash Flood Warning | LZK | Newton | 6 hr |
| Mar 18, 11:44 AM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan | 46 min |
| Mar 18, 11:53 AM CDT | Flash Flood Warning | LZK | Fulton, Sharp | 6 hr |
| Mar 18, 12:11 PM CDT | Flash Flood Warning | LZK | Boone | 6 hr |
| Mar 18, 12:12 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan, Pope | 48 min |
| Mar 18, 1:05 PM CDT | Severe Thunderstorm Warning | LZK | Pope, Van Buren | 40 min |
| Mar 18, 1:23 PM CDT | Tornado Warning | LZK | Pope, Searcy, Van Buren | 39 min |
| Mar 18, 1:40 PM CDT | Flash Flood Warning | LZK | Polk | 6 hr |
| Mar 18, 1:55 PM CDT | Flash Flood Warning | LZK | Johnson, Logan, Pope, Scott, Van Buren, Yell | 6 hr |
| Mar 18, 2:36 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Pope, Yell | 39 min |
| Mar 18, 3:47 PM CDT | Flash Flood Warning | LZK | Cleburne, Conway, Faulkner, Independence, Montgomery, Perry and 3 more | 6 hr |
| Mar 18, 3:54 PM CDT | River Flood Warning | LZK | Franklin, Johnson, Logan | 3 days |
| Mar 18, 3:54 PM CDT | River Flood Warning | LZK | Conway, Perry | 5 days |
| Mar 18, 3:54 PM CDT | River Flood Warning | LZK | Faulkner, Perry | 6 days |
| Mar 18, 3:54 PM CDT | River Flood Warning | LZK | Jefferson, Lincoln | 5 days |
| Mar 18, 3:54 PM CDT | River Flood Warning | LZK | Yell | 37 hr |
| Mar 18, 3:54 PM CDT | River Flood Warning | LZK | Franklin | 25 hr |
| Mar 18, 4:08 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Perry | 52 min |
| Mar 18, 4:27 PM CDT | Severe Thunderstorm Warning | LZK | Independence, Jackson | 48 min |
| Mar 18, 4:31 PM CDT | Flash Flood Warning | LZK | Baxter, Boone, Fulton, Izard, Marion, Newton and 3 more | 6 hr |
| Mar 18, 5:11 PM CDT | Severe Thunderstorm Warning | LZK | Independence, Jackson, White | 48 min |
| Mar 18, 6:14 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Lonoke, Perry, Pulaski, White | 24 min |
Nearby
Flash Flood Warnings in Arkansas, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.